# SDR AALA202108305659

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 18,108 hours, 6,888 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1385
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON BOARDING SMELLED FOWL ODOR THAT WAS A COMBINATION OF BARNYARD OILY BURNING THAT CONTINUED THROUGHOUT THE FLIGHT. REPLACED APU OIL COOLING FAN PER AMM 49-52-51 (AALA202108305659) AND APU OIL COOLER (AALA202108309224) PER AMM 49-91-44. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
